Psoriatic alopecia/alopecia areata-like reactions secondary to anti-tumor necrosis factor-α therapy: a novel cause of noncicatricial alopecia.

@article{Doyle2011PsoriaticAA,
  title={Psoriatic alopecia/alopecia areata-like reactions secondary to anti-tumor necrosis factor-α therapy: a novel cause of noncicatricial alopecia.},
  author={L. Austin Doyle and Leonard C Sperling and Shashi Baksh and Jeffrey N. Lackey and Brian E Thomas and Ruth Ann Vleugels and Abrar A. Qureshi and Elsa F. Velazquez},
  journal={The American Journal of dermatopathology},
  year={2011},
  volume={33 2},
  pages={161-6}
}
With the increasing use of anti-tumor necrosis factor α (anti-TNF) biologic drugs to treat autoimmune diseases, an expanding array of adverse reactions is emerging. Anti-TNF drug-induced alopecia is a less well-known side effect of this class of drugs. The aim of this study was to define the clinical and histopathological features of alopecia arising in the setting of anti-TNF therapy. Clinical and histopathological features of 3 patients who developed scalp alopecia during anti-TNF treatment… CONTINUE READING